Acute encephalopathy and cerebral vasospasm after multiagent chemotherapy including PEG-asparaginase and intrathecal cytarabine for the treatment of acute lymphoblastic leukemia.

Abstract

A 7-year-old girl with an unusual reaction to induction chemotherapy for precursor B-cell acute lymphoblastic leukemia (ALL) is described. The patient developed acute encephalopathy evidenced by behavioral changes, aphasia, incontinence, visual hallucinations, and right-sided weakness with diffuse cerebral vasospasm on magnetic resonance angiography after… (More)

Topics

Cite this paper

@article{Pound2007AcuteEA, title={Acute encephalopathy and cerebral vasospasm after multiagent chemotherapy including PEG-asparaginase and intrathecal cytarabine for the treatment of acute lymphoblastic leukemia.}, author={Catherine Maude Pound and Daniel L. Keene and Kristin Udjus and Peter Humphreys and Donna Lynn Johnston}, journal={Journal of pediatric hematology/oncology}, year={2007}, volume={29 3}, pages={183-6} }